# SDR LCFA950321

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27664
- Make and model: Bell 212
- Aircraft serial: 30974
- Engine: Pwa PT6T3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 7,766 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH ENGINES WERE AT FLIGHT IDLE.  NR 2 ENGINE SUDDENLY ACCELERATED.  NR 2 ENGINE WAS SHUT DOWN WITHIN 5 SECONDS.  NR 2 ENGINE N2 RPM WAS NOTED TO BE 110 PERCENT.  SUSPECT MANUAL/AUTOMATIC FUEL CONTROL MALFUNCTION.  ENGINE REMOVED FOR OVERSPEED INSPECTION.  (X)
